Volume 7, Number 1 (volume 7, number1 2015) | IJDO 2015, 7(1): 33-37 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fattahi Bafghi A, Afkhami-Ardekani M, Dehghani Tafti A. Frequency Distribution of Intestinal Parasitic Infections in Diabetic Patients–Yazd 2013. IJDO. 2015; 7 (1) :33-37
URL: http://ijdo.ssu.ac.ir/article-1-229-en.html

Associate Professor, Medical Parasitology and Mycology Department, Shahid Sadoughi University of Medical sciences, Yazd, Iran.
Abstract:   (536 Views)

Abstract

Objective: Diabetes is now known as one of the chronic diseases that besides body have negative effects on the psychological status of patients and it is one of the predisposition diseases which can lead to opportunistic infection like pathogens parasites. The aim of present study was Frequency distribution of intestinal parasitic infections in diabetic patients – in Yazd.

Materials and Methods: This descriptive and cross sectional study was performed on 500 stool samples of Diabetic patients and healthy individuals with cluster random sampling in Yazd diabetes research centers from December 2012 to December 2013. Stool samples were collected, fixed and examined by Formalin- ether method (FEM) for detecting pathogen.

Results: In this study 500 stool samples [250 (92 men and 158 women) from control and 250 (91 men and 159 women) from diabetic patients] were collected. The results of this study indicated that intestinal parasites rate in diabetic patients is higher (61:24.4%) than healthy control group (58:23.2%).

Conclusion: The results showed a high prevalence of risk factors for diabetes complications and intestinal parasitic. Due to in Immunocompromised patients, it need for establishment of Diagnostic methods are emphasized.

Full-Text [PDF 82 kb]   (338 Downloads)    
Type of Study: Research | Subject: Special
Received: 2016/02/3 | Accepted: 2016/02/3 | Published: 2016/02/3

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Diabetes and Obesity

Designed & Developed by : Yektaweb